# SDR 03FDEA01413

- Difficulty date: August 30, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- I/B FLAP O/B HINGE LOWER BORE FOUND CORRODED. (FLAP SIDE).
